# SDR SWIA202055674

- Difficulty date: December 10, 2020
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 43,076 hours, 36,743 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Strap
- Part number: 601R3102529
- Condition: Corroded
- Location: Lt Floor Support
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SUPPORT STRAP AT FS 559.00 BETWEEN LBL 27 AND LBL 45 HAS MULTIPLE SPOTS OF CORROSION.  C-CHECK RO 1/28/2021.  REMOVED AND REPLACED LT FLOOR SUPPORT STRAP AT FS 559.00 BETWEEN LBL 27 AND LBL 45, IAW CRJ-200 SRM 51-42-06 AND 51-42-10.
